Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Has high blood pressure, high cholesterol. Having unsteadiness, confusion, anger spells. What is wrong?

My father is 68 years old. He only has high blood pressure and high cholesterol . He has been experiencing over 8 months, sudden onset of unsteadyness, confusion, not being able to get words out correctly, and especially vision as if looking through a fishbowl. Having trouble picking up something because he reaches and he is reaching beside the item. We took him to the ER and they did a work up and said he was fine. He also has anger spells. We know something is wrong. What should our next step be?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the symptoms you mentioned here may be due to high BP.The vision will be affected in long run of high Blood pressure so make regular checkups and consult a doctor if there is no improvement with the medications you are using at present if the dose is not sufficient for your father they might increase the dose so that so of the symptoms you have mentioned may be relieved.Thank you.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor